Join the 'Eligard' group to help and get support from people like you.
We found 14 questions associated with the 'Eligard' topic.
... no and his urologist says 1 more. We don't know what to do
Posted 29 Jul 2014 • 1 answer
... treatments (45 treatments) ending in December. On Dec. 30, he had the second injection of Eligard. He experienced times of mild confusion after the first injection. After the 2nd injection, he ...
Posted 26 Feb 2014 • 1 answer
Within 2 wks of shot, had side effects of low libido, muscle & joint discomfort with one night of "night sweats" + some fatigue. My PSA dropped from 52.27 to 12.26 as of 02/13/2014. ...
Posted 16 Feb 2014 • 1 answer
Posted 15 May 2013 • 1 answer
at present ascitic fluid shows malignant cells positive, s. creatnine 4 mg/dl, B uria 68.8 mg/dl, Uric Acid 1104 mg/dl, and PSA 432, Previous Eligard 22.5 inj on 5/12/12
Posted 31 Jan 2013 • 1 answer
Posted 3 Feb 2013 • 1 answer
Posted 22 Nov 2012 • 1 answer
My father is suffring from prostate metastases doctor advice eligard inj I was missing a dose what i can do, can i continue the inj... or any other option i do for better recover it pls advice me
Posted 16 Oct 2012 • 2 answers
I was diagnosed with Stage 4 Prostate Cancer at the age of 42. Have been on Eligard for about a year. It was explained to me that this treatment can only starve the cancer not kill it , mean while it ...
Posted 21 Jun 2012 • 1 answer
Severe back and leg pains after getting the 3 month injection. This is the only medication I am taking. I was very active and now I am in such pain I find it hard to walk, sleep.
Posted 7 Jun 2010 • 1 answer
How long for the hormone to ware off and he will return to normal. he is still averaging 20+ hot flashes a day, no libido, lethargy,etc. I'm starting to think he was injected w/ a 6 month ...
Posted 7 Jun 2010 • 2 answers
.I have been on the drug for 13 months and I have elected not to continue the drug. How long before I see normal body functions return. (specifically water retention, ears ringing, and shortness of ...
Posted 2 Jan 2010 • 2 answers